# SDR AALA20100623TUL06

- Difficulty date: June 23, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- Aircraft time: 56,200 hours, 19,495 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD MAIN FLAP LEADING SKIN HAS WORN AREA 15 INCHES LONG FROM INBOARD END.  REMOVED LEADING EDGE SKIN, CUT OUT WORN AREA, FORMED DOUBLER AND DRILLED, PRIMED AND INSTALLED DOUBLER PER SRM 57-53-01-2R.
